# SDR UPS99228751

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 6521727U20
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING O/B AILERON ACTUATOR ROD END FITTING IS CORRODED.  REMOVED CORROSION FITTING AND INSTALLED NEW FITTING IAW SRM 51-30-2.
